# SDR CA020918003

- Difficulty date: September 15, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 33,519 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 3790037108
- Condition: Failed
- Location: Nlg Steering
- Component: Metering Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND JUST TURNING OFF RUNWAY,  UNABLE TO STEER AIRCRAFT USING RUDDER PEDDLES OR TILLER.  HYDRAULIC PRESSURE NORMAL.  SELECTING RESERVE BRAKE AND STEERING ALSO NO HELP.  AIRCRAFT TOWED TO GATE. REPLACED NLG STEERING METERING VALVE AS PER AMM 32-51-04
